# SDR SWAA2019082736340

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,743 hours, 24,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT SIGN LOOSE. / SECURED LIGHT LENS IAW AMM.
